Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs

Hirokazu Okada, Hiromichi Suzuki, Nobuhiro Awaya, Makoto Handa, Masahiro Ogino, Masayuki Matsuyama, Shigeo Toya, Takao Saruta

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1266-1268
Number of pages3
JournalSouthern Medical Journal
Volume86
Issue number11
Publication statusPublished - 1993

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Okada, H., Suzuki, H., Awaya, N., Handa, M., Ogino, M., Matsuyama, M., ... Saruta, T. (1993). Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs. Southern Medical Journal, 86(11), 1266-1268.

Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs. / Okada, Hirokazu; Suzuki, Hiromichi; Awaya, Nobuhiro; Handa, Makoto; Ogino, Masahiro; Matsuyama, Masayuki; Toya, Shigeo; Saruta, Takao.

In: Southern Medical Journal, Vol. 86, No. 11, 1993, p. 1266-1268.

Research output: Contribution to journalArticle

Okada, H, Suzuki, H, Awaya, N, Handa, M, Ogino, M, Matsuyama, M, Toya, S & Saruta, T 1993, 'Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs', Southern Medical Journal, vol. 86, no. 11, pp. 1266-1268.
Okada H, Suzuki H, Awaya N, Handa M, Ogino M, Matsuyama M et al. Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs. Southern Medical Journal. 1993;86(11):1266-1268.
Okada, Hirokazu ; Suzuki, Hiromichi ; Awaya, Nobuhiro ; Handa, Makoto ; Ogino, Masahiro ; Matsuyama, Masayuki ; Toya, Shigeo ; Saruta, Takao. / Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs. In: Southern Medical Journal. 1993 ; Vol. 86, No. 11. pp. 1266-1268.
@article{6a3bdf957f1f4136bae1cfafeb109ab7,
title = "Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs",
author = "Hirokazu Okada and Hiromichi Suzuki and Nobuhiro Awaya and Makoto Handa and Masahiro Ogino and Masayuki Matsuyama and Shigeo Toya and Takao Saruta",
year = "1993",
language = "English",
volume = "86",
pages = "1266--1268",
journal = "Southern Medical Journal",
issn = "0038-4348",
publisher = "Lippincott Williams and Wilkins",
number = "11",

}

TY - JOUR

T1 - Serious adverse effects induced by simultaneous administration of two nonsteroidal anti-inflammatory drugs

AU - Okada, Hirokazu

AU - Suzuki, Hiromichi

AU - Awaya, Nobuhiro

AU - Handa, Makoto

AU - Ogino, Masahiro

AU - Matsuyama, Masayuki

AU - Toya, Shigeo

AU - Saruta, Takao

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=0027515374&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027515374&partnerID=8YFLogxK

M3 - Article

C2 - 8235782

AN - SCOPUS:0027515374

VL - 86

SP - 1266

EP - 1268

JO - Southern Medical Journal

JF - Southern Medical Journal

SN - 0038-4348

IS - 11

ER -